Author Topic: Free since 09  (Read 321 times)

[Buddie]

Free since 09
« on: October 07, 2019, 07:52:04 pm »
So grateful to this site for helping me detox from Klonopin.
In retrospect, I realize some things I did wrong. I was taking 1 mg of Klonopin and switched to .5 for a month or so and then tapered off successfully of the .5 using the Ashton method. But I should have tapered from the 1 mg slowly because about 6 or 8 weeks after the taper and had horrific anxiety that resulted in having to take Lexapro ( still do) which worked. But I believe if I had tapered slowly, perhaps my anxiety would have been less. I did have to resort to an occassional benzo for relief but found Visteril a non benzo to be fine. I NEVER related the post benzo anxiety and insomnia to a too fast taper. Take the taper slowly and donít make a gigantic cut to begin. Follow the suggestions. I paid the price after my taper because Klonopin half life is long. It would have been awful if I didnít do The Ashton Method for the .5 mg

Today, I am totally benzo free and use a 12 step program as I have come to realize that for me I was an addict, so no alcohol, pot or illicit drugs for me. At the time of my initial benzo withdrawal I was unwilling to be honest about my addiction.
I saw the Lisa Ling special and wanted to get back.
Great group of folks. You can do this!
« Last Edit: October 07, 2019, 08:06:05 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Free since 09
« Reply #1 on: October 07, 2019, 08:01:50 pm »
You are so welcome here. How can we help? I am not surprised that your anxiety was so terrible after that big drop. Anxiety is one of the top big bad withdrawal sxs that almost no one escapes after reducing a Benzo. I hope it is lessening for you, now. I have been off k for over three months and find the anxiety is much reduced, as compared to my early months of tapering. A terrible, powerful drug, but it doesnít have to beat us. Love, Espy
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.